# SDR RAIA201006280001

- Difficulty date: June 28, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 14,921 hours, 13,909 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI THE LAVATORY SMOKE INDICATOR INDICATED SMOKE.  NO SMOKE NOTED.  MAINTENANCE INSPECTED THE LAVATORY SMOKE DETECTOR AND OPS CHECKED THE SYSTEM.  OPS CHECKED GOOD.
